{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T14:19:46Z","timestamp":1787840386517,"version":"build-2784847793"},"reference-count":2,"publisher":"Ovid Technologies (Wolters Kluwer Health)","issue":"1","content-domain":{"domain":["lww.com","ovid.com"],"crossmark-restriction":true},"short-container-title":[],"published-print":{"date-parts":[[2016,1]]},"DOI":"10.4103\/1735-1995.183998","type":"journal-article","created":{"date-parts":[[2016,6,14]],"date-time":"2016-06-14T05:01:03Z","timestamp":1465880463000},"update-policy":"https:\/\/doi.org\/10.1097\/lww.0000000000001000","source":"Crossref","is-referenced-by-count":3,"title":["Pseudo-subarachnoid hemorrhage and optic neuritis in an 18-year-old girl with sodium valproate overdose"],"prefix":"10.4103","volume":"21","author":[{"given":"Bita","family":"Dadpour","sequence":"first","affiliation":[{"name":"Department of Medical Toxicology, Addiction Research Centre, Mashhad University of Medical Sciences, Mashhad, Iran"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Hassan","family":"Abbaspour","sequence":"additional","affiliation":[{"name":"Department of Anesthesiology, Cardiac Anesthesia Resaerch Centre, Mashhad University of Medical Sciences, Mashhad, Iran"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ali","family":"Pourzahed","sequence":"additional","affiliation":[{"name":"Department of Neurology, Medical Toxicology Research Centre, Mashhad University of Medical Sciences, Mashhad, Iran"}],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Ahmad Bagheri","family":"Moghadam","sequence":"additional","affiliation":[{"name":"Department of Anesthesiology, Cardiac Anesthesia Resaerch Centre, Mashhad University of Medical Sciences, Mashhad, Iran"}],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"276","published-online":{"date-parts":[[2016,6,14]]},"reference":[{"key":"R1-20250827","doi-asserted-by":"crossref","first-page":"351","DOI":"10.1111\/j.1600-0404.1985.tb00884.x","article-title":"Neurological sequelae after intoxication with sodium valproate","volume":"72","author":"Bigler","year":"1985","journal-title":"Acta Neurol Scand"},{"key":"R2-20250827","doi-asserted-by":"crossref","first-page":"699","DOI":"10.3109\/15563650.2011.602082","article-title":"Image in toxicology: Pseudo-subarachnoid hemorrhage in a case of severe valproic acid poisoning","volume":"49","author":"Min","year":"2011","journal-title":"Clin Toxicol (Phila)"}],"container-title":["Journal of Research in Medical Sciences"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.ovid.com\/01222967-201621000-00043","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,8,27]],"date-time":"2026-08-27T13:21:49Z","timestamp":1787836909000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.ovid.com\/01222967-201621000-00043"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2016,1]]},"references-count":2,"journal-issue":{"issue":"1","published-print":{"date-parts":[[2016]]}},"URL":"https:\/\/doi.org\/10.4103\/1735-1995.183998","relation":{},"ISSN":["1735-1995","1735-7136"],"issn-type":[{"value":"1735-1995","type":"print"},{"value":"1735-7136","type":"electronic"}],"subject":[],"published":{"date-parts":[[2016,1]]}}}